Truvada side effect
Jun 29, 2014
I had possible HIV exposure at work. I was in Truvada an Raltegravir for 28 days, I completed the PEP 4 days ago. I am little concern because I still feel side effect, specially my joint pain. I want to ask, if is possible that the medication could stay in the body that long. After I stopped I felt getting better in terms of side effect but I noticed that if I don't drink lots of water my joint pain starts kicking. Thanks for your response.
Response from Dr. Young
Hello and thanks for posting.
Your HIV PEP medications should be out of your system within a few days; if you had side effects, it could take a few more days longer for these to resolve.
If your symptoms persist longer than 1-2 weeks after stopping, I'd suggest contacting your care provider.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Oral Sex Worried I Have HIV
- Ear Infection After Sex With Stripper Worried I Have HIV
- Muscle Ache After Performing Oral Sex Sign Of HIV AIDS
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Swollen Lymph Glands After Needle Stick Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.